# SDR PCSA2011083005

- Difficulty date: August 12, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 74,000 hours, 35,894 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Torque Box
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED DOUBLER REPAIR NR 2 ENGINE STRUT MID TORQUE BOX AT ACCESS PANEL 446AL PER REFERENCE AAR RES-WI NR 2003761-23 DATED 6/27/2011 AND FAA FORM 8110-3 DATED JULY 8, 2011 BY DER DERT-605410NM.
